Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1673923

author
Tamsamani, Zouhair
title
Sur des notions de $n$-catégorie et $n$-groupoïde non strictes via des ensembles multi-simpliciaux
year
1999
journal
$K$-Theory. An Interdisciplinary Journal for the Development, Application, and Influence of $K$-Theory in the Mathematical Sciences
volume
16
number
1
pages
51–99
url
http://dx.doi.org/10.1023/A:1007747915317
MathSciNet
MR1673923
DOI
doi:1673923

@article{MR1673923,
    AUTHOR = "Tamsamani, Zouhair",
    TITLE = {Sur des notions de {$n$}-cat\'egorie et {$n$}-groupo\"\i de non strictes via des ensembles multi-simpliciaux},
    JOURNAL = "$K$-Theory",
    FJOURNAL = "$K$-Theory. An Interdisciplinary Journal for the Development, Application, and Influence of $K$-Theory in the Mathematical Sciences",
    VOLUME = "16",
    YEAR = "1999",
    NUMBER = "1",
    PAGES = "51--99",
    ISSN = "0920-3036",
    MRCLASS = "18D05 (55P15)",
    MRNUMBER = "1673923",
    MRREVIEWER = "Richard John Steiner",
    DOI = "10.1023/A:1007747915317",
    URL = "http://dx.doi.org/10.1023/A:1007747915317"
}

      

This item is never cited.